Skip to content
Cincotta Discount Chemist
FENPAED IBUPROFEN LIQUID 200ML - Image 1
FENPAED IBUPROFEN LIQUID 200ML - Image 2
FENPAED IBUPROFEN LIQUID 200ML - Image 3
FENPAED IBUPROFEN LIQUID 200ML - Image 4
FENPAED IBUPROFEN LIQUID 200ML - Image 5
FENPAED IBUPROFEN LIQUID 200ML - Image 6
FENPAED IBUPROFEN LIQUID 200ML - Image 7
Medicines

FENPAED IBUPROFEN LIQUID 200ML

Ibuprofen liquid for pain and fever relief.

RRP $15.99
$13.99
Save $2.00 off RRP
Low Stock

Always read the label and follow the directions for use.

Free shipping on orders over $75
Pharmacy verified quality
30-day return policy
Expert pharmacist support

Fenpaed Ibuprofen Liquid provides effective relief from pain and fever in children with a pleasant flavour.

Ingredients

Ibuprofen 100mg/5ml.

How to Use

Shake well before use. Refer to dosing instructions on pack.

Suitable For

Children over 1 year.

Warnings

Always read the label. Use only as directed.

Storage

Store below 25°C.

Products you've recently looked at

Recently Viewed